# SDR DALA2023121310187

- Difficulty date: December 8, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 95,944 hours, 43,400 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0670 IN REF NRC 00210, AFTER BLEND OUT BY CORROSION (UT) THICKNESS MEASUREMENT INSPECTION WAS ACCOMPLISHED ON SIDE PANEL LH BTW STA 1310-1350 AND STA 1410 TO STA 1530 ORIGINAL THICKNESS IS 0.063 IN AND MINIMUM REMAINING THICKNESS IS 0.029 IN, THEREFORE THE AREA IS OUT LIMITS, PER B757-200 SRM 53-00. CORRECTIVE ACTION: SUMMARY OF NRC 00807 SIDE PANEL LH BTW STA 1310 TO STA 1530 WAS REPLACED PER B757-200 SRM 51-40. (0101296)
